Journal of Differential Geometry

Deformations of closed space curves

E. A. Feldman

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 2, Number 1 (1968), 67-75.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214501138

Digital Object Identifier
doi:10.4310/jdg/1214501138

Mathematical Reviews number (MathSciNet)
MR0232400

Zentralblatt MATH identifier
0195.53401

Subjects
Primary: 57.20
Secondary: 53.00

Citation

Feldman, E. A. Deformations of closed space curves. J. Differential Geom. 2 (1968), no. 1, 67--75. doi:10.4310/jdg/1214501138. https://projecteuclid.org/euclid.jdg/1214501138


Export citation

References

  • [1] E. A. Feldrnan, The geometry of immersions. I, Trans. Amer. Math. Soc. 120 (1965) 185-224.
  • [2] W. Fenchel, Uber Krummung und Windung geschlossener Raumkurven, Math. Ann. 101 (1929) 238-252.
  • [3] W. Fenchel, Geschlossene Raumkurven mit vorgeschriebenem Tangentenbild, Jber. Deutchen Math. Verein 39 (1930) 183-185.
  • [4] J. R. Munkres, Elementary differential topology, Annal of Math. Studies No. 54, Princeton University Press, Princeton, 1963.
  • [5] S. Smale, Regular curves on Riemannian manifolds, Trans. Amer. Math. Soc. 87, (1958) 492-512.
  • [6] N. Steenrod, The topology of fibre bundles, Princeton University Press, Princeton, 1951.
  • [7] D. J. Struik, Lectures on classical differential geometry, Addison-Wesley, Reading, Mass., 1950.
  • [8] H. Whitney, On regular closed curves in the plane, Composition Math. 4 (1937) 276-284.